# SDR UIEA2017060800962

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 224210191
- Part serial: NSN
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INLET COWL AFT BULKHEAD WEARSTRIP BROKEN AT 6 O'CLOCK , AND 9 O'CLOCK POSITIONS.  THE WEARSTRIP WAS REPLACED IAW MM 71-11-04.
